MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the glidewire was used during the procedure; the doctor removed the wire and a piece of the coating was missing.The patient's condition was stable.There was no patient injury, medical/surgical intervention required.The procedure outcome was reported to be unknown.Additional information was received on 24may2021.The type of procedure being performed was a pm.It was unknown where on the wire that the coating was missing.Fluoroscopy was performed and confirmed the missing piece of the coating was left in the patient.The estimated blood loss was greater than 25 ml.Additional information was received on 25may2021.The missing piece was not removed.

Brand Name
RADIFOCUS GUIDEWIRE OR GLIDEWIRE OR GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12024907
Report Number2243441-2021-00028
Device Sequence Number14541414
Product Code DQX
UDI-Device Identifier04987350778376
UDI-Public04987350778376
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
Report Date (Section F) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberGR3513
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2021
Event Location Hospital
Date Report to Manufacturer05/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/18/2021